Convergence Sets of a Formal Power Series.
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 411-420
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
formal power series in n complex variables, theorem of Hartog, convergence on linear spaces of positive capacity
@article{MZ_1988__197_1_183742,
author = {N. Levenberg and R.E. Molzon},
title = {Convergence {Sets} of a {Formal} {Power} {Series.}},
journal = {Mathematische Zeitschrift},
pages = {411--420},
year = {1988},
volume = {197},
number = {1},
zbl = {0617.32001},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183742/}
}
N. Levenberg; R.E. Molzon. Convergence Sets of a Formal Power Series.. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 411-420. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183742/